# SDR SIMA20211029003

- Difficulty date: October 29, 2021
- Submitted: October 31, 2021
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 38,741 hours, 34,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA EMERGENCY FLASHLIGHT INOP-C/A-FLIGHT CREW PLACARDED AFT FA EMERGENCYFLASHLIGHT M PROCEDURES C/W REF MEL 25-32 AUTH 100398M-C
